# SDR WX0A2024062132088

- Difficulty date: June 11, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 55,879 hours, 38,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) REF : W/O # 505096-1, WHILE PERFORMING ROTATING PROBE H.F.E.C. INSPECTION, FOUND THE AFT FASTNER HOLE FOR RIGHT HAND SIDE BOX BEAM UPPER FLANGE AT FRAME 43 WITH A CRACK. / REAMED AFT FASTENER HOLE TO 0.343 IN PER ERO R5331-0068. C/W ROTO PROBE HFEC INSPECTION REF NTM 51-10-01-250-801-A01. NO CRACKS FOUND."
